MathSciNet Relay Station
MathSciNet bibliographic data
MR2570314 (2010m:53048) 53C21 (35R01)
Chen, Szu-yu Sophie Conformal deformation on manifolds with boundary. Geom. Funct. Anal. 19 (2009), no. 4, 1029–1064.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement